# SDR 2007UALA05287

- Difficulty date: December 26, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 61,238 hours, 17,707 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A CRACKED WINDSHIELD.   FOUND HEAT CONTROLLER FAILED CAUSING OVERHEATING OF WINDSHIELD, CRACKING.  REPLACED WINDOW HEAT CONTROLLER AND FO'S WINDSHIELD.
